A formal approach to Nash's program
Download full text from publisher
Other versions of this item:
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Peleg, Bezalel, 1997. "A difficulty with Nash's program: A proof of a special case," Economics Letters, Elsevier, vol. 55(3), pages 305-308, September.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bie:wpaper:247. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Bettina Weingarten). General contact details of provider: http://edirc.repec.org/data/imbiede.html .
We have no references for this item. You can help adding them by using this form .